| Catalog Number |
9-ITV08F45/80 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2023, a 8f amplatzer torqvue ds was selected for an implant.During the device preparation, when pumping water to remove air from the sheath, the sheath tube leaks.Device was exchanged to complete the procedure.The patient is stable.
Additional Manufacturer Narrative
An event of a sheath tube having leaks during device preparation was reported.The device was returned to abbott for analysis and the investigation found no leaks or anomalies.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the available information, the root cause of the reported event of the g could not be conclusively determined.